# SDR DALA2024053105699

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 57,751 hours, 30,441 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3145 NOXIOUS ODOR IN COCKPIT WITH APU BLEED. CORRECTIVE ACTION: COMPLETED AMDS WORKCARD 0550-2002. (0368266)
